# SDR 166921

- Difficulty date: March 31, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N118SD
- Make and model: Saab SF340A
- Aircraft serial: 118
- Aircraft time: 34,510 hours, 34,858 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: D49410001
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NO NOSE WHEEL DOWN AND LOCKED INDICATION WHEN SELECTED IN THE DOWN AND LOCKED POSITION.  REMOVED AND REPLACED LANDING GEAR CONTROL ASSEMBLY.
